Alert archive / Ohio / Tornado Warnings in 2007

Tornado Warning 21, NWS Cleveland, OH

August 9, 2007Lorain County, Ohio

NWS Cleveland, OH issued this tornado warning at Aug 9, 2007, 4:15 PM EDT for Lorain County, Ohio. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2007, 4:15 PM EDT (20:15 UTC)
Expired
Aug 9, 2007, 5:00 PM EDT
In force
45 min
Issued by
NWS Cleveland, OH
Area
Counties, with a storm outline in the text

County Lorain County, OH

The radar

The Cleveland radar (KCLE), 29 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 1:22 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.3 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2007-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2007-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
808 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KCLE 092014
TORCLE
OHC093-092100-
/O.NEW.KCLE.TO.W.0021.070809T2015Z-070809T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
415 PM EDT THU AUG 9 2007

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* TORNADO WARNING FOR...
  LORAIN COUNTY IN NORTH CENTRAL OHIO...

* UNTIL 500 PM EDT

* AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR GRAFTON...
  OR ABOUT 12 MILES SOUTH OF ELYRIA...MOVING EAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LAGRANGE

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4135 8215 4116 8230 4107 8217 4139 8196

$$

LAPLANTE
2 follow-up statements
000 
WWUS51 KCLE 092043
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
443 PM EDT THU AUG 9 2007

OHC093-092100-
/O.CON.KCLE.TO.W.0021.000000T0000Z-070809T2100Z/
LORAIN OH-
443 PM EDT THU AUG 9 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR SOUTHERN
LORAIN COUNTY...

AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR LAGRANGE...OR
ABOUT 9 MILES SOUTH OF ELYRIA...MOVING EAST AT 30 MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4135 8215 4116 8230 4107 8217 4139 8196

$$

FITZ
000 
WWUS51 KCLE 092053
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
453 PM EDT THU AUG 9 2007

OHC093-092103-
/O.EXP.KCLE.TO.W.0021.000000T0000Z-070809T2100Z/
LORAIN OH-
453 PM EDT THU AUG 9 2007

...THE TORNADO WARNING FOR LORAIN COUNTY EXPIRES AT 500 PM EDT...

LAT...LON 4135 8215 4116 8230 4107 8217 4139 8196

$$

FITZ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this tornado warning went out at Aug 9, 2:41 PM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, Aug 9, 2:41 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
241 PM EDT THU AUG 9 2007

.SYNOPSIS...
LOW PRES OVER CENTRAL IN WILL MOVE ACROSS NORTHERN OH AND INTO NW PA
BY EARLY FRI MORNING.  A WARM FRONT FROM THE LOW WILL LINGER OVER
THE AREA THIS AFTERNOON WITH A TRAILING FRONT MOVING SOUTHEAST
ACROSS THE AREA TONIGHT. HIGH PRES WILL THEN BUILD OVER THE REGION
FROM THE NORTH AND WEST THROUGH THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
WILL BE A BUSY FIRST HALF OF THE NIGHT WITH ANOTHER ROUND OF
STORMS SET TO AFFECT AREA. HAVE BOTH SEVERE AND FLOOD WATCHES IN
EFFECT SO NO NEED TO SAY MUCH MORE. SURFACE LOW SHOULD BE INTO NW
PA BY 06Z WITH COLD FRONT FOLLOWING CLOSELY BEHIND. PRECIP SHOULD
QUICKLY END FROM WEST TO E AS THIS FRONT MOVES THRU. WILL MAKE
ONLY MINOR TWEAKS TO PRECIOUS PACKAGE. WILL ADD PATCHY FOG FOR
LATE TONIGHT.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
COULD BE SOME LINGERING SHRA OR TSRA EARLY FRIDAY AM IN ERN AREAS
WHICH WILL BE CLOSEST TO COLD FRONT. BY LATE AM ENTIRE AREA SHOULD
BE PARTLY TO MOSTLY SUNNY. DEWPOINTS WILL FALL FROM THE MID 70S
THIS AFT TO LOW AND MID 60S ON FRI. STILL NOT VERY DRY...BUT
CERTAINLY THESE READINGS SHOULD BE MORE COMFORTABLE THAN THE PAST
FEW DAYS. AFTER THAT...DRY WEATHER EXPECTED WELL INTO THE WEEKEND
AS HIGH PRES BUILDS IN FROM THE N. WILL USE A COMPROMISE OF NGM
AND AVN MOS THRU THE PERIOD

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
ONLY MINOR CHANGES TO PREVIOUS EXTENDED PACKAGE.  MODELS IN PRETTY
GOOD AGREEMENT THRU THE PERIOD WITH UPPER RIDGING OVER THE CENTRAL
CONUS.  PERIOD DOES NOT LOOK PARTICULARLY HOT OR WET.  BEST CHANCES
FOR PRECIP WILL COME SUN NIGHT AND AGAIN AT THE END OF THE PERIOD.
FOR SUN...WEAK COLD FRONT SHOULD MOVE SOUTHEAST ACROSS AREA LATE IN
THE DAY INTO EARLY MON.  DOESNT LOOK LIKE A REAL GOOD SHOT...BUT
CERTAINLY WORTH A CHANCE MENTION AT THIS TIME. THIS PRECIP SHOULD BE
GONE BY MIDDAY MON.  ANOTHER FRONT WILL COME THRU WED AND THEN STALL
OUT ACROSS THE REGION ON FRI.  WILL INTRODUCE CHANCE WORDING TO NEW
DAY 7 FORECAST.  TEMPS DURING PERIOD WILL BE COOLER THAN THEY HAVE
BEEN RECENTLY WITH LESS HUMIDITY AS WELL.  SUN COULD TURN OUT TO BE
A WARM DAY IN WAA AHEAD OF COLD FRONT.  HI TEMPS REMAINDER OF THE
PERIOD MAINLY IN THE MID 80S WITH COOLER READINGS NEXT THU.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
MOIST AND UNSTABLE AIRMASS WILL ALLOW NUMEROUS SHOWERS AND
THUNDERSTORMS TO DEVELOP THIS AFTERNOON AND EVENING THEN TAPER OFF
FROM WEST TO EAST TONIGHT INTO FRIDAY MORNING AS A WAVE OF LOW
PRESSURE AFFECTING THE AREA MOVES TO OUR EAST.  OUTSIDE OF THE TSRA
CIGS AND VSBYS SHOULD BE VFR WITH POSSIBLE AREAS OF 5SM HZ. IN THE
HEAVIER TSRA THERE COULD BE WNDS GUSTING TO A MUCH AS 50KT BUT THESE
SHOULD BE FEW AND FAR BETWEEN SO WL TRY AND JUST TIME IN MORE
GENERIC THREAT FOR TSRA IN FIRST PART OF TAFS INTO EARLY EVE BASED
ON BEST GUESS FROM EXTRAPOLATING THE LATEST RADAR INFO CLOSE TO TAF
RELEASE TIME.

MOIST AIRMASS TONIGHT WITH POSSIBLE LINGERING SHRA SHOULD PROVIDE
SETTING FOR LOWERING CIGS AND VSBYS BUT BASED ON GUIDANCE WILL TEND
TO HOLD TO LOW END MVFR OR HI END IFR SINCE WINDS OF 5 TO 7 KT MAY
CONTINUE TO KEEP THINGS...WHICH ALSO KEEPS CONTINUITY WITH PREVIOUS
FORECAST.

THE WEEKEND THROUGH EARLY NEXT WEEK LOOKS MAINLY DRY WITH HIGH PRES
DOMINATING THE AREA.  THERE IS A SMALL CHANCE FOR SHOWERS OR
THUNDERSTORMS AROUND SUNDAY NIGHT.

&&

.MARINE...
SOUTH TO SOUTHEAST FLOW WILL BECOME NORTH TO NORTHWEST TONIGHT AS
THE LOW MOVES OVER THE AREA. STRONG TO SEVERE THUNDERSTORMS WILL
CONTINUE THIS AFTERNOON AND EVENING. BEHIND THE SYSTEM...HIGH
PRESSURE WILL BUILD INTO THE AREA WHICH MAY INITIALLY BRING SOME
HIGHER WIND/WAVES ON FRIDAY BUT SHOULD DOMINATE INTO EARLY NEXT WEEK.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR OHZ003-
     006>014-017>023-027>033-036>038-047-089.
PA...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...KUBINA
NEAR TERM...KUBINA
SHORT TERM...KUBINA
LONG TERM...KUBINA
AVIATION...ADAMS
MARINE...LOMBARDY
Hazardous weather outlook, Aug 9, 4:13 PM EDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
413 PM EDT THU AUG 9 2007

OHZ010>014-017-020>023-027>033-036>038-047-089-PAZ001>003-102015-
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HANCOCK-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-
MAHONING-MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
413 PM EDT THU AUG 9 2007

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...SEVERE THUNDERSTORM WATCH 575 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH
   SEVERE THUNDERSTORM WATCH

SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE AREA TODAY IN
ADVANCE OF A COLD FRONT. SOME STORMS MAY BE SEVERE WITH DAMAGING
WINDS AND LARGE HAIL.  LOCALLY HEAVY RAINFALL IS LIKELY WITH THE
STRONGER STORMS.  RAINFALL RATES IN EXCESS OF TWO INCHES PER HOUR
CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ003-006>009-018-019-102015-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-SENECA-HURON-
413 PM EDT THU AUG 9 2007

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH

SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE AREA TODAY IN
ADVANCE OF A COLD FRONT. SOME STORMS MAY BE SEVERE WITH DAMAGING
WINDS AND LARGE HAIL.  LOCALLY HEAVY RAINFALL IS LIKELY WITH THE
STRONGER STORMS.  RAINFALL RATES IN EXCESS OF TWO INCHES PER HOUR
CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ142>149-162>169-102015-
MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO-
THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO-
AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO-
GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY-
MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE-
CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-
413 PM EDT THU AUG 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT

SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE AREA TODAY IN
ADVANCE OF A COLD FRONT. SOME STORMS MAY BE SEVERE WITH DAMAGING
WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Aug 9, 1:15 PM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
115 PM EDT THU AUG 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     TSTM WND GST     MAUMEE                  41.57N 83.65W
08/09/2007  E0 MPH           LUCAS              OH   LAW ENFORCEMENT

            60 TO 70 MPH.

0915 AM     TSTM WND DMG     10 SW MAUMEE            41.47N 83.79W
08/09/2007                   LUCAS              OH   LAW ENFORCEMENT

            SEVERAL TREES DOWN IN MONCLOVA

1235 PM     HAIL             BARBERTON               41.01N 81.61W
08/09/2007  M0.75 INCH       SUMMIT             OH   TRAINED SPOTTER

1237 PM     HAIL             BARBERTON               41.01N 81.61W
08/09/2007  M1.00 INCH       SUMMIT             OH   AMATEUR RADIO

            LOCATED AT 31ST AND TUSK ROAD

&&

LOMBARDY
Local storm report, Aug 9, 1:28 PM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
128 PM EDT THU AUG 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 PM     TSTM WND GST     CANTON                  40.81N 81.37W
08/09/2007  M0 MPH           STARK              OH   TRAINED SPOTTER

            58 MPH

0109 PM     TSTM WND DMG     MASSILLON               40.79N 81.52W
08/09/2007                   STARK              OH   TRAINED SPOTTER

            LARGE LIMBS DOWN ACROSS THE ROAD AT THIRD AND LINCOLN

0115 PM     TSTM WND DMG     4 SE MASSILLON          40.75N 81.47W
08/09/2007                   STARK              OH   LAW ENFORCEMENT

            TREE DOWN AT STARDALE AND SOUTHWAY IN PERRY TOWNSHIP

&&

LOMBARDY
Local storm report, Aug 9, 2:53 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
253 PM EDT THU AUG 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             BENTON RIDGE            41.00N 83.79W
08/09/2007  M0.75 INCH       HANCOCK            OH   LAW ENFORCEMENT

&&

LOMBARDY
Local storm report, Aug 9, 3:36 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
336 PM EDT THU AUG 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     TSTM WND DMG     1 SW MOUNT CORY         40.92N 83.84W
08/09/2007                   HANCOCK            OH   LAW ENFORCEMENT

            TREE DOWN ON PROPANE TANK

0315 PM     TSTM WND DMG     2 SW JENERA             40.88N 83.75W
08/09/2007                   HANCOCK            OH   LAW ENFORCEMENT

            LIMBS AND POWER LINES DOWN

0252 PM     HAIL             2 S MOUNT CORY          40.91N 83.82W
08/09/2007  M0.75 INCH       HANCOCK            OH   LAW ENFORCEMENT

&&

LOMBARDY

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:25 PM EDTSevere Thunderstorm WarningCLEHancock50 min
Aug 8, 9:06 PM EDTSevere Thunderstorm WarningCLEWyandot54 min
Aug 8, 9:40 PM EDTSevere Thunderstorm WarningCLECrawford, Seneca50 min
Aug 8, 10:18 PM EDTSevere Thunderstorm WarningCLEHuron57 min
Aug 9, 3:22 AM EDTAreal Flood AdvisoryCLESandusky, Seneca4 hr
Aug 9, 3:30 AM EDTFlash Flood WarningCLESandusky, Seneca4 hr
Aug 9, 4:04 AM EDTSevere Thunderstorm WarningCLEMedina, Wayne56 min
Aug 9, 4:31 AM EDTMarine Weather StatementCLE119 min
Aug 9, 5:02 AM EDTAreal Flood AdvisoryCLEMedina, Wayne4 hr
Aug 9, 5:34 AM EDTSpecial Marine WarningCLE116 min
Aug 9, 5:41 AM EDTAreal Flood AdvisoryCLECuyahoga, Geauga, Lake4 hr
Aug 9, 7:13 AM EDTTornado WarningCLEWood39 min
Aug 9, 8:34 AM EDTSevere Thunderstorm WarningCLELucas, Wood56 min
Aug 9, 9:06 AM EDTSpecial Marine WarningCLE114 min
Aug 9, 10:56 AM EDTSpecial Marine WarningCLE2 hr
Aug 9, 12:25 PM EDTSevere Thunderstorm WarningCLESummit50 min
Aug 9, 12:28 PM EDTSevere Thunderstorm WarningCLEHuron32 min
Aug 9, 12:39 PM EDTSevere Thunderstorm WarningCLEStark66 min
Aug 9, 12:41 PM EDTAreal Flood AdvisoryCLESummit4 hr
Aug 9, 12:48 PM EDTSevere Thunderstorm WarningCLEWayne42 min
Aug 9, 1:27 PM EDTAreal Flood AdvisoryCLEStark4 hr
Aug 9, 1:45 PM EDTAreal Flood AdvisoryCLEAshland, Holmes, Wayne6 hr
Aug 9, 2:26 PM EDTSevere Thunderstorm WarningCLEHancock67 min
Aug 9, 3:18 PM EDTSevere Thunderstorm WarningCLEWyandot57 min
Aug 9, 3:54 PM EDTSevere Thunderstorm WarningCLEHuron9 min
Aug 9, 3:58 PM EDTTornado WarningCLEHuron32 min
Aug 9, 4:01 PM EDTSevere Thunderstorm WarningCLECrawford, Richland59 min
Aug 9, 4:06 PM EDTTornado WarningCLERichland39 min
Aug 9, 4:12 PM EDTTornado WarningCLEAshland33 min
Aug 9, 4:23 PM EDTTornado WarningCLEMedina52 min
Aug 9, 4:32 PM EDTSevere Thunderstorm WarningCLEWayne58 min
Aug 9, 4:34 PM EDTSevere Thunderstorm WarningCLEMarion, Morrow71 min
Aug 9, 4:38 PM EDTTornado WarningCLEWayne52 min
Aug 9, 4:56 PM EDTTornado WarningCLEStark, Summit49 min
Aug 9, 5:01 PM EDTSevere Thunderstorm WarningCLEKnox42 min
Aug 9, 5:10 PM EDTSevere Thunderstorm WarningCLEPortage47 min
Aug 9, 5:19 PM EDTAreal Flood AdvisoryCLECuyahoga, Geauga, Medina, Portage, Summit3 hr
Aug 9, 5:24 PM EDTTornado WarningCLEPortage32 min
Aug 9, 5:31 PM EDTSevere Thunderstorm WarningCLEMahoning48 min
Aug 9, 5:31 PM EDTSevere Thunderstorm WarningCLEHolmes44 min

Nearby

Tornado Warnings in Ohio, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.